Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 4(298), Pages 155–156 (Mi umn1218)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The Beurling spectrum in the analysis of certain classes of Banach algebras

A. G. Baskakov

Voronezh State University

Full text: PDF file (142 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:4, 151–152

Bibliographic databases:

MSC: 46Jxx, 47B48, 47B40, 47A80, 46B28
Received: 14.04.1994

Citation: A. G. Baskakov, “The Beurling spectrum in the analysis of certain classes of Banach algebras”, Uspekhi Mat. Nauk, 49:4(298) (1994), 155–156; Russian Math. Surveys, 49:4 (1994), 151–152

Citation in format AMSBIB
\Bibitem{Bas94}
\by A.~G.~Baskakov
\paper The Beurling spectrum in the analysis of certain classes of Banach algebras
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 4(298)
\pages 155--156
\mathnet{http://mi.mathnet.ru/umn1218}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1309447}
\zmath{https://zbmath.org/?q=an:0832.46039}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..151B}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 4
\pages 151--152
\crossref{https://doi.org/10.1070/RM1994v049n04ABEH002395}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RP64400008}


Linking options:
  • http://mi.mathnet.ru/eng/umn1218
  • http://mi.mathnet.ru/eng/umn/v49/i4/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Baskakov, “Representation theory for Banach algebras, Abelian groups, and semigroups in the spectral analysis of linear operators”, Journal of Mathematical Sciences, 137:4 (2006), 4885–5036  mathnet  crossref  mathscinet  zmath  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:347
    Full text:134
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021